# SDR AWXA200601351

- Difficulty date: July 27, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 2,900 hours, 1,251 cycles
- Engine: Iae V2524A5
- System (JASC): 7531 · Compressor Bleed Governor
- Part: Vane
- Condition: Lack Of Lube
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT OF LAS, THE CREW RECEIVED BOTH COMPRESSOR 1 AND 2 VANE FAULT.  N ADDITION, THE CREW RECEIVED ENGINE 1 AND 2 FADEC FAULT.  THE CREW DIVERTED TO PHX.  A FOLLOW-UP WAS INITIATED TO LUBE THE VSV ACTUATORS.  MAINTENANCE LUBED THE VSV ACTUATORS IAW L5A75302 AND L5B75302.  THE AIRCRAFT WAS RETURNED TO SERVICE.
